Random aches in vaccine-injection area

I have started getting random aches in my upper right arm in the exact spot where my covid vaccines were injected. It feels just like it felt right after the injection but to a lesser degree.
I am wondering if the chip they *may or may not* have injected is activating now. I will be mad if it doesnt give me weird superpowers.
Has anyone else experienced this? I took the last dose in february so it was a while ago.

Is It Normal?
Help us keep this site organized and clean. Thanks!
[ Report Post ]
Comments ( 5 ) Sort: best | oldest
  • The chip is activating and is going to take over your life... perhaps it will drive you to get a sex change operation which will not end your confusion about many things in life.

    Or, perhaps its just the normal post injection issues that are common to many people in the first few weeks after a Covid-19 vaccine injection.

    Or... perhaps its both...

    Comment Hidden ( show )
      -
    • Makes perfect sense, thank you

      Comment Hidden ( show )
  • That’s strange, the fatal blood clots usually start forming in your vital organs.

    Comment Hidden ( show )
  • The superpowers don't come at once. You'll begin to feel the first glimpse of it in two-three weeks but it's only about 2 months after the injection that you'll be experiencing the real thing.

    The pain is just a minor discomfort. Don't worry.

    Comment Hidden ( show )
  • Meh, the only thing I got from the covid vaccine was a sore arm. I didn't get the sore throat, fatigue, fever, or any other sick symptoms my co-workers got. I wanted to miss a day of work, but since I was just fine I went to work. XD

    Comment Hidden ( show )
Add A Comment